# SDR 2008UALA01744

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 37,956 hours, 4,552 cycles
- Engine: Pwa PW4056
- System (JASC): 5220 · Emergency Exits
- Part: Reservoir
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER DECK EMERGENCY ESCAPE DOOR INOPENED UNUSABLE PER MEL.  REPLACED UPPER RIGHT DECK DOOR EMERGENCY POWER RESERVOIR PER MM 52-23-13-0401.  AC OK FOR SERVICE.
